# SDR USAA980035

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Part time: 46,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 178 LBL 4.5 AT LOWER LEFT ANT MOUNT BULKHEAD WEB.  STOP DRILLED, NDT INSPECTION AND INSTALLED FILLERS AND DOUBLER PER TR 53-10-11.  (M)
